Some Equalities in a Unitary Space leading to Equalities concerning Singular Values of Sets of Matrices.
Mathematische Annalen, Tome 135 (1958), pp. 388-390
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1958__135_160629,
author = {A.R. Amir-Mo\'ez},
title = {Some {Equalities} in a {Unitary} {Space} leading to {Equalities} concerning {Singular} {Values} of {Sets} of {Matrices.}},
journal = {Mathematische Annalen},
pages = {388--390},
year = {1958},
volume = {135},
zbl = {0082.24406},
url = {http://geodesic.mathdoc.fr/item/MAN_1958__135_160629/}
}
A.R. Amir-Moéz. Some Equalities in a Unitary Space leading to Equalities concerning Singular Values of Sets of Matrices.. Mathematische Annalen, Tome 135 (1958), pp. 388-390. http://geodesic.mathdoc.fr/item/MAN_1958__135_160629/